# SDR JR2R2021051012111

- Difficulty date: May 10, 2021
- Submitted: May 10, 2021
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N89321
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000459
- Aircraft time: 14,616 hours, 8,375 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: MEBS170570072010
- Part serial: 844382
- Condition: Cracked
- Location: Rt Wing
- Part time: 14,616 hours, 8,375 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH ENHANCED WINGTIP FRONT SPAR IS CRACKED NEAR LIGHTENING HOLE IN MOUNTING AREA.
